MAUDE Adverse Event Report: MEDTRONIC IRELAND ENDURANT II EXTENSION CUFF; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

MEDTRONIC IRELAND ENDURANT II EXTENSION CUFF; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Model Number ETCF2525C49E
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/18/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
An endurant iis stent graft system was implanted in a patient for the endovascular treatment of a 55mm abdominal aortic aneurysm.The patient had a short angulated and calcified neck.It was reported that during the index procedure the final angiogram showed that the bifurcated stent graft had landed approximately 5mm below the right renal artery and that there was a type ia endoleak.The physician implanted an endurant cuff etcf2525c49e as treatment but a small type ia endoleak remained.It was reported the endoleak was expected to resolve once the heparin had worn off.As per the physician, the cause of the event was due to the patients calcified angulated neck.No additional clinical sequelae were reported and the patient is being monitored.
 
Additional Manufacturer Narrative
The placement of the bifurcated stent graft 5mm below the right renal artery was confirmed as unintentional.If information is provided in the future, a supplemental report will be issued.

Brand Name
ENDURANT II EXTENSION CUFF
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
MDR Report Key8270791
Report Number2953200-2019-00144
Device Sequence Number183871
Product Code MIH
UDI-Device Identifier00613994991430
UDI-Public00613994991430
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
P100021
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/11/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/25/2019
Device Model NumberETCF2525C49E
Device Catalogue NumberETCF2525C49E
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 01/18/2019
Supplement Date Received by Manufacturer01/24/2019
Initial Report FDA Received Date01/23/2019
Supplement Report FDA Received Date02/11/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age89 YR